# SDR DXTA2023072791790

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 5,367 hours, 3,511 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 99145202
- Part serial: D1092
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

5-10 MINUTES AFTER ENGINE SHUTDOWN, WITH THE APU RUNNING AND THE APU BLEED AIR ON, THE COCKPIT STARTED FILLING WITH SMOKE. THE SMOKE DID NOT SMELL ELECTRICAL. I IMMEDIATELY SHUTDOWN THE APU AND RAN THE SHUTDOWN CHECKLIST. AT THAT TIME THE SMOKE DISSIPATED. A FBO EMPLOYEE OBSERVED SMOKE COMING OUT OF THE ACM INLET ON TOP OF THE FUSELAGE IN FRONT OF THE VERTICAL STABILIZER. WE RECEIVED NO ASSOCIATED CAS MESSAGES.   REMOVED DEFECTIVE HP VALVE PN 9914520-2 SN D1-92 AND INSTALLED NEW HP VALVE PN 9914520-2 SN D3060. PERFORMED OPS AND LEAK CHECKS WITH NO DEFECTS NOTED. ALL WORK PERFORMED PER CESSNA AMM 36-10-00.
